I just started about 10 days ago, and have had a headache/migraine the last 3 days. Not sure if it's an adjustment phase thing, a permanent side effect, or completely unrelated!
Shwilla; It could be the pill the only way to really tell is to continue it and see if this keeps up headaches or Migraines can be a side effect of any of the hormones if it continues see your doctor but on these Lo lo dose B/C they should not be as common. Remember make sure you take your pill real close to the same time each day. And hope it is just that you are adjusting to the new pill. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 4 answers
Posted 7 Mar 2013 • 11 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 13 May 2014 • 2 answers
Posted 7 Sep 2015 • 1 answer